# SDR DXTA2024101600829

- Difficulty date: October 12, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N407QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500405
- Aircraft time: 6,119 hours, 4,758 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: DAP0010102
- Part serial: 047VD
- Condition: Illuminated
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BRK FAIL YELLOW CAS CAME ON DURING TAXI OUT OF RAMP CORRECTIVE ACTION; REMOVED AND REPLACED BRAKE CONTROL MODULE !AW PHENOM 300 AMM 32-41-07. OPS CHECK GOOD. NO DEFECTS NOTED.
